# SDR DALA1510140910

- Difficulty date: November 22, 2013
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 69,178 hours, 53,945 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fitting
- Condition: Not Reported
- Location: Slat Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT DRIVE FITTING REPAIRED IAW AA 2700-01074.
